Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Increased heart beat, anxiety, fainting sensation. History of stopping stimulant intake with DMAA. Advice

Ive been taking a stimulant for working out and come to find out it has an illegal substance in it called DMAA ive been on it for about 4 years ive stopped taking it for about 3 weeks now but i feel as if my heart beat is not the same im getting anxiety and sometimes feel like fainting in the gym when im not on the product what should i do?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

DMAA is a addictive stimulant and also has side effects. DMAA, especially in combination with other ingredients such as caffeine, can be a health risk to consumers. Ingestion of DMAA can elevate blood pressure and lead to cardiovascular problems ranging from shortness of breath and tightening in the chest to heart attack.

The symptoms you are facing could be from the habit or addiction to DMAA. Therefore consult an antidoping specialist and take advice from him.

Get well soon
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor